# SDR 20000829SH009

- Difficulty date: July 15, 2000
- Submitted: August 29, 2000
- Operation: General aviation
- Aircraft: N6473A
- Make and model: Cessna 182
- Aircraft serial: 33273
- System (JASC): 3210 · Main Landing Gear
- Part: Gear
- Part number: 07410094
- Condition: Failed
- Location: Mounting Area
- Part time: 14,306 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, LANDING GEAR SPRING FAILED AT MATING AREA OF P/N 0541121-2 SUPPORT.  CAUSED SUBSTANTIAL DAMAGE TO RIGHT CABIN AFT OF CREW DOOR, RIGHT SIDE OF HORIZONTAL STABILIZER AND ELEVATOR, AND OUTBOARD SECTION OF RIGHT WING.  (X)
